# SDR V0XD201406010129

- Difficulty date: May 30, 2014
- Submitted: June 1, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 24,124 hours, 16,400 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lock Pin
- Part number: SH670365673
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVERWING EMERGENCY ESCAPE DOOR AFT LOCKING PIN BROKEN.  R & R LT SIDE OVERWING EMERGENCY ESCAPE DOOR AFT LOCKING PIN IAW AMM 52-21-02.
